# SDR TWAA9914403

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN OVERHEAD EMERGENCY LIGHTS WERE WEAK.  REPLACED THE BATTERIES.  CHECK-C 3-3-99 MCI.
